Deutsch
 
Hilfe Datenschutzhinweis Impressum
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Real embedding and equivariant eta forms

MPG-Autoren
/persons/resource/persons241006

Liu,  Bo
Max Planck Institute for Mathematics, Max Planck Society;

Externe Ressourcen
Volltexte (beschränkter Zugriff)
Für Ihren IP-Bereich sind aktuell keine Volltexte freigegeben.
Volltexte (frei zugänglich)

arXiv:1706.07121.pdf
(Preprint), 422KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Liu, B. (2019). Real embedding and equivariant eta forms. Mathematische Zeitschrift, 292(3-4), 849-878. doi:10.1007/s00209-018-2119-9.


Zitierlink: https://hdl.handle.net/21.11116/0000-0004-9BD4-E
Zusammenfassung
Bismut and Zhang (Math Ann 295(4):661–684,
1993) establish a mod Z embedding formula
of Atiyah–Patodi–Singer reduced eta invariants. In this paper, we explain the hidden mod Z
term as a spectral flow and extend this embedding formula to the equivariant family case. In this case, the spectral flow is generalized to the equivariant Chern character of some equivariant Dai–Zhang higher spectral flow.